Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The mathematical approach to the sonic barrier


Author: Cathleen Synge Morawetz
Journal: Bull. Amer. Math. Soc. 6 (1982), 127-145
MSC (1980): Primary 76H05; Secondary 35M05
DOI: https://doi.org/10.1090/S0273-0979-1982-14965-5
MathSciNet review: 640941
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 76H05, 35M05

Retrieve articles in all journals with MSC (1980): 76H05, 35M05


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1982-14965-5